Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 10, 2015, 9:46 PM CST. It took effect at Feb 11, 2015, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2015, 9:46 PM CST (03:46 UTC)
- In effect from
- Feb 11, 2015, 6:00 PM CST
- Expired
- Feb 12, 2015, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
348 WHUS73 KGRB 110346 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 PM CST TUE FEB 10 2015 ...NORTH GALES LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING... .ARCTIC AIR WILL PLUNGE INTO THE REGION WEDNESDAY EVENING AND THURSDAY IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE GUSTS ARE EXPECTED. LMZ541>543-111200- /O.UPG.KGRB.GL.A.0003.150212T0400Z-150212T1800Z/ /O.NEW.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 946 PM CST TUE FEB 10 2015 ...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO NOON CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SUSTAINED NORTH WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES OF 2 TO 5 FEET ARE STILL POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
705 WHUS73 KGRB 111044 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CST WED FEB 11 2015 ...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING... .ARCTIC AIR WILL PLUNGE INTO THE REGION TODAY AND TONIGHT IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA. LMZ541>543-111845- /O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 444 AM CST WED FEB 11 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * SUSTAINED NORTH WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY MORNING. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE NEARSHORE LIMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
218 WHUS73 KGRB 111511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 AM CST WED FEB 11 2015 ...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING... .ARCTIC AIR WILL PLUNGE INTO THE REGION TODAY AND TONIGHT IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA. LMZ541>543-112315- /O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 AM CST WED FEB 11 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY MORNING...PARTICULARLY IN THE OVERNIGHT HOURS TONIGHT. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE NEARSHORE LIMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
014 WHUS73 KGRB 112124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST WED FEB 11 2015 ...NORTH GALES EXPECTED THIS EVENING THROUGH THURSDAY MORNING... .ARCTIC AIR WILL PLUNGE INTO THE REGION FOR TONIGHT IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA. LMZ541>543-120530- /O.CON.KGRB.GL.W.0004.150212T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 324 PM CST WED FEB 11 2015 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS EVENING THROUGH THURSDAY MORNING... PARTICULARLY IN THE OVERNIGHT HOURS TONIGHT. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE NEARSHORE LIMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
378 WHUS73 KGRB 120307 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CST WED FEB 11 2015 ...NORTH GALES EXPECTED THROUGH THURSDAY MORNING... .ARCTIC AIR WILL CONTINUE TO PLUNGE INTO THE REGION IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND GUSTS ARE EXPECTED TO ACCOMPANY THE ARCTIC COLD INTO THE AREA. LMZ541>543-121115- /O.CON.KGRB.GL.W.0004.000000T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 907 PM CST WED FEB 11 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * SUSTAINED NORTH WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED OVERNIGHT THROUGH THURSDAY MORNING. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES COULD REACH 4 TO 7 FEET NEAR THE 5-MILE NEARSHORE LIMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
415 WHUS73 KGRB 120945 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST THU FEB 12 2015 ...NORTHWEST GALES WILL CONTINUE THIS MORNING... .ARCTIC AIR WILL CONTINUE TO PLUNGE INTO THE REGION IN THE WAKE OF A STORM SYSTEM EXITING THE GREAT LAKES REGION. GALE FORCE WIND GUSTS ARE EXPECTED TO CONTINUE THIS MORNING. LMZ541>543-121745- /O.CON.KGRB.GL.W.0004.000000T0000Z-150212T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 AM CST THU FEB 12 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * SUSTAINED NORTHWEST WINDS UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS WILL CONTINUE THIS MORNING. * ICE ALONG THE WESTERN SHORE OF LAKE MICHIGAN WILL INHIBIT WAVE FORMATION. WAVES OF 1 TO 3 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 10, 8:48 PM CST, 58 minutes earlier.
Area forecast discussion, Feb 10, 8:48 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 848 PM CST TUE FEB 10 2015 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 832 PM CST TUE FEB 10 2015 BASED ON THE LATEST RADAR TRENDS...THE HEAVIEST SNOWFALL IS GOING TO OCCUR OUTSIDE OF THE ADVISORY AREA THROUGH MIDNIGHT. THE SNOW HAS BECOME LIGHTER AND LESS STEADY OVER THE NORTHWEST THIRD OF THE FORECAST AREA. SO FAR...REPORTS IN THE ADVISORY AREA HAVE RANGED FROM ABOUT 0.5 TO 1.5 INCHES...AND ADDITIONAL ACCUMS SHOULD REMAIN UNDER AN INCH. DO NOT PLAN TO CANCEL THE ADVISORY...AS ROADS ARE SNOW COVERED OVER MOST OF THE AREA...AND SOME FZDZ IS EXPECTED OVERNIGHT...THOUGH ICING CONCERNS SHOULD BE NEGATED BY THE LAYER OF SNOW ON THE ROADS. FARTHER SOUTHEAST...HAVE RAISED SNOWFALL ACCUMS TO 1.5 TO 3.0 INCHES...WITH MOST OF THAT LIKELY FALLING WITHIN THE NEXT 3 TO 4 HOURS. JUST RECEIVED A REPORT OF AN INCH IN ABOUT AN HOUR AT CHILTON...AND 1.5 INCHES IN ABOUT AN HOUR AND A HALF AT APPLETON... SO AN INCH/HOUR RATES ARE OCCURRING. THIS HEAVIEST CORE OF SNOW IS EXPECTED TO MOVE OUT OF THE FOX VALLEY/LKSHR AREAS QUICKLY...SO DON'T EXPECT TO SEE WIDESPREAD ADVISORY AMOUNTS IN THE SOUTHEAST HALF OF THE FORECAST AREA. WILL JUST LEAVE THE HEADLINES AS THEY ARE AND ADJUST SNOWFALL ACCUMS DOWNWARD IN THE WSW. UPDATE ISSUED AT 545 PM CST TUE FEB 10 2015 DIFFICULT SYSTEM TO NOWCAST THIS EVG...AS THERE ARE BRIEF POCKETS OF MODERATE TO HEAVY SNOW...REPORTS OF MIXED SNOW...SLEET AND FREEZING DRIZZLE DESPITE A LACK OF A WARM LAYER ALOFT...MOISTURE CONCERNS (DRY WEDGE AROUND 850 MB)...AND RAPIDLY EVOLVING RADAR TRENDS. INITIAL DRY SLOT IN BETWEEN TWO BANDS OF SNOW HAS RECENTLY FILLED IN...SO A MORE SOLID PERIOD OF SNOW IS EXPECTED DURING THE EVENING. FORCING WILL BE SUPPLIED BY A POTENT VORT AND STG WAA/ISENT LIFT THIS EVG... THEN BY A SECONDARY VORT (CURRENTLY OVER NW MN) DURING THE OVERNIGHT PERIOD. NEED TO TAKE A LOOK AT WHETHER OR NOT THE ADVISORY NEEDS TO BE EXPANDED FARTHER EAST...BUT NOT SURE ABOUT THAT RIGHT NOW...AS SOME OF THE BEST LIFT IS GETTING WASTED TO SATURATE THE ATMOSPHERE... AND THE THERMAL PROFILE IS NOT REAL FAVORABLE FOR DENDRITE DEVELOPMENT. BASED ON UPSTREAM OBSERVATIONS...THERE SHOULD BE A PERIOD OF FZDZ OR MIXED SNOW/FZDZ AS THE HEAVIER SNOW TAPERS OFF OVERNIGHT. FZDZ MAY LINGER INTO WEDS MORNING. && .SHORT TERM...REST OF THIS AFTERNOON AND TONIGHT ISSUED AT 313 PM CST TUE FEB 10 2015 PRECIPITATION THAT WAS MOVING TOWARD CENTRAL WISCONSIN AT 20Z IS THE MAIN SHORT TERM CONCERN. STRONG WARM ADVECTION...A SIGNIFICANT MID LEVEL SHORT WAVE...AN APPROACHING SURFACE LOW AND SOME UPPER LEVEL DIVERGENCE ASSOCIATED WITH A JET MAX IN CANADA AND ANOTHER ACROSS THE CENTRAL CONUS ALL CONTRIBUTED TO LIFT NEEDED FOR PRECIPITATION. SOUNDING FROM 12Z AT MPX SHOWED A WARM LAYER THAT EXCEEDED 0C. PRECIPITATION IN MINNESOTA STARTED OUT AS FREEZING RAIN AND SLEET BEFORE CHANGING TO MOSTLY SNOW. THIS SEEMS CONSISTENT WITH THE DRY LAYER ON THEIR SOUNDING BECOMING SATURATED AND COOLING BELOW FREEZING. THE 12Z GRB SOUNDING SHOWED A WARM LAYER THAT WAS COLDER THAN 0C AND BUFKIT MODEL SOUNDINGS KEPT IT THAT WAY. LOCAL MESOANALYSIS SHOWED 0C AT 850MB REMAINING JUST TO THE SOUTH OF THE FORECAST AREA SO FAR TODAY. THINK THAT THIS WILL RESULT IN MAINLY SNOW ONCE THE PRECIPITATION BEGINS IN THE AREA...BUT AM CONCERNED ENOUGH ABOUT THE WARM LAYER GETTING ABOVE 0C TO ADD SOME FREEZING DRIZZLE...MAINLY TO THE SOUTHERN PART OF THE FORECAST AREA...THIS EVENING. THERE WAS SOME CONCERN YESTERDAY THAT MID LEVEL INSTABILITY COULD RESULT IN CONVECTIVE SNOWFALL...BUT LIGHTNING DETECTION HAS NOT SHOWN ANY CLOUD TO GROUND LIGHTNING SO FAR. HAVE SEEN SOME REPORTS OF 2 TO 3 INCHES OF SNOW ACROSS PARTS OF EASTERN MINNESOTA/WESTERN WISCONSIN FROM THIS SYSTEM. GOOGLE GRAPHS OF COBB SNOWFALL FOR RHI/AUW/GRB/OSH HAD SNOW TOTALS OF 2 INCHES OR LESS FROM MOST OF THE MODELS...SO HAVE TOTALS MOSTLY 3 INCHES OR LESS EVEN IN THE ADVISORY AREA. HAVE KEPT THE ADVISORY DUE TO TIMING OF PRECIPITATION ONSET...BUT EVEN THAT LOOKS A BIT QUESTIONABLE AT THIS TIME. SNOW SHOULD DIMINISH OVERNIGHT AND BUKIT SOUNDINGS SHOWED DRIER AIR IN THE DENDRITIC GROWTH ZONE...SO HAVE FREEZING DRIZZLE CHANCES SPREADING ACROSS THE AREA OVERNIGHT. .LONG TERM...WEDNESDAY THROUGH TUESDAY ISSUED AT 313 PM CST TUE FEB 10 2015 FOR THE REST OF THE WORK WEEK AND QUITE POSSIBLY INTO NEXT WEEK...THE HIGH AMPLITUDE FLOW AND WESTERN RIDGE WILL CONTINUE TO SUPPORT A PATTERN OF COLD ARCTIC INTRUSIONS INTO THE AREA...WITH THE FRIDAY NIGHT INTO SATURDAY MORNING ARCTIC AIR BLAST WITH BLUSTERY WINDS POSSIBLY THE MOST BRUTAL. BELOW NORMAL TEMPS ARE EXPECTED FOR MUCH OF THIS PERIOD. STARTING WEDNESDAY...A LIGHT MIX OF SNOW OR FREEZING DRIZZLE WILL LINGER WEDNESDAY MORNING UNTIL A VERY DEEP AND COLD SHORT WAVE TROUGH BEGINS TO DROP INTO THE GREAT LAKES REGION LATER MORNING OVER NORTHERN AREAS BEFORE SWEEPING SOUTH LATER WEDNESDAY INTO THE EVENING. VERY IMPRESSIVE H8 COLD FRONT DROPPING SOUTHWARD DURING THIS PERIOD...WITH GRB WED MORNING H850 TEMPS STARTING -7 C THEN FALLING TO -22 C LATE WEDNESDAY EVENING. WHILE MOISTURE IS EXPECTED TO DIMINISH WEDNESDAY...ANY REMAINING MOISTURE MAY POOL ALONG THIS SECONDARY FRONT FOR A BRIEF BURST OF SNOW SHOWERS DURING PASSAGE. LATER SHIFTS WILL NEED TO WATCH FOR THIS FRONT PASSING DURING THE AFTERNOON COMMUTE. WINDS WILL CONTINUE TO BE ON THE INCREASE WEDNESDAY NIGHT TO PRODUCE PATCHY OR AREAS OF BLSN AS WELL AS FALLING TEMPS. FORECAST WIND CHILL READINGS ARE APPROACHING ADVISORY CRITERIA THURSDAY MORNING FOR AT LEAST NC WI. THE STRONG COLD AIR ADVECTION WILL ALSO CONTINUE LAKE EFFECT SNOWS FAR NORTH. HIGH PRESSURE RIDGE WILL DRIFT OVER THE AREA LATER THURSDAY INTO THURSDAY NIGHT TO DIMINISH WINDS AND DECREASE CLOUDS. TREND OF CLOUDS DECREASING WILL BE BRIEF BEFORE ANOTHER REGION OF WAA IN RESPONSE TO A CLIPPER TRACKING TO THE NORTH. LIGHT SNOW MAY SPREAD OVER THE AREA FRIDAY INTO FRIDAY EVENING. THIS CLIPPER SYSTEM WILL BE FOLLOWED WITH A MUCH COLDER AIR MASS WITH A TIGHTENING PRESSURE GRADIENT DUE TO A DEEPENING LOW OVER LOWER MICHIGAN AND BUILDING ARCTIC HIGH PRESSURE SYSTEM. PROGGED H850 TEMPS FALLING TO -30 C AND COMBINED WITH THE WINDS WILL LIKELY PRODUCE WIND CHILL HEADLINES. ARCTIC HIGH PRESSURE SETTLING OVER THE AREA SATURDAY NIGHT INTO SUNDAY WILL PROVIDE CLEAR SKIES BUT VERY CHILLY TEMPERATURES...WITH WELL BELOW SUB ZERO READINGS SUNDAY MORNING OVER MOST LOCATIONS. MODELS DEVIATE ON TIMING OF WEAKER SYSTEMS FOR NEXT WEEK IN THE CONTINUED NORTHWEST FLOW...BUT IN CONSENSUS WITH COLDER THAN NORMAL TEMPERATURES TO LINGER FOR MUCH OF NEXT WEEK. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 545 PM CST TUE FEB 10 2015 SNOW WAS FILLING ACROSS THE FORECAST AREA EARLY THIS EVG...AS A STROG UPPER LEVEL DISTURBANCE MOVED INTO THE REGION. POCKETS OF MODERATE SNOW...AND BRIEF PERIODS OF MIXED SNOW...SLEET AND FREEZING DRIZZLE...WERE BEING REPORTED. EXPECT LIGHT TO MODERATE SNOW TO CONTINUE THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD BEFORE TAPERING OFF TO A LIGHTER MIX OF FREEZING DRIZZLE AND SNOW LATER TONIGHT/EARLY WEDS MORNING. EXPECT MVFR/IFR CONDITIONS... WITH LOCAL LIFR CONDITIONS DURING PERIODS OF MODERATE SNOW. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT AND WEDS MORNING...WITH GUSTY NW WINDS BRINGING DRIER AND COLDER AIR INTO THE REGION. THIS WILL RESULT IN IMPROVED VSBYS AND GRADUALLY RISING CIG HEIGHTS (MAINLY MVFR/LOW VFR) ON WEDS. LAKE EFFECT SNOW SHOWERS WILL INCREASE OVER FAR NORTH CENTRAL WI DURING THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR WIZ005- 010>012-018-019-030-035-036. && UPDATE.........KIECKBUSCH SHORT TERM.....MG LONG TERM......TDH AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 10, 9:09 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CST TUE FEB 10 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-120315- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 909 PM CST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ACCUMULATING SNOW AND OCCASIONAL FREEZING DRIZZLE WILL PRODUCE HAZARDOUS TRAVEL CONDITIONS ACROSS THE REGION TONIGHT. HEAVY SNOW OVER EASTERN WISCONSIN SHOULD TAPER OFF AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY ALTHOUGH ONLY LINGERING LIGHT SNOW AND FREEZING DRIZZLE IS EXPECTED WEDNESDAY MORNING...UNTREATED ROADS ARE STILL LIKELY TO BE SLIPPERY FOR THE MORNING COMMUTE. NORTHWEST WINDS WILL INCREASE DURING THE AFTERNOON AND COULD RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW...WHICH COULD LINGER INTO WEDNESDAY NIGHT. AN INCH OR TWO OF ADDITIONAL SNOWFALL WILL BE POSSIBLE WEDNESDAY NIGHT IN THE LAKE SUPERIOR SNOWBELT. WIND CHILLS WILL DROP BETWEEN 10 BELOW AND 25 BELOW ZERO WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. ANOTHER SURGE OF ARCTIC AIR FRIDAY NIGHT INTO SATURDAY NIGHT WILL PRODUCE ANOTHER PERIOD OF BITTER COLD WIND CHILL READINGS. WIND CHILLS THIS LOW INDICATE THAT FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 30 MINUTES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-120315- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 909 PM CST TUE FEB 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NORTH GALES ARE POSSIBLE LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. NORTH GALES MAY ALSO OCCUR FRIDAY NIGHT INTO SATURDAY. KIECKBUSCH
In the hours before
Local storm report, Feb 10, 7:58 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CST TUE FEB 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM SNOW RHINELANDER 45.63N 89.41W
02/10/2015 M0.5 INCH ONEIDA WI LAW ENFORCEMENT
LGT SNOW CONTINUES.
0757 PM SNOW WISCONSIN RAPIDS 44.40N 89.84W
02/10/2015 M1.0 INCH WOOD WI LAW ENFORCEMENT
LGT SNOW CONTINUES.
0757 PM SNOW ARBOR VITAE 45.91N 89.65W
02/10/2015 M0.5 INCH VILAS WI LAW ENFORCEMENT
&&
SACLocal storm report, Feb 10, 8:33 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CST TUE FEB 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM SNOW PLOVER 44.45N 89.53W
02/10/2015 M1.4 INCH PORTAGE WI CO-OP OBSERVER
LGT SNOW CONTINUES.
&&
SACLocal storm report, Feb 10, 8:41 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
841 PM CST TUE FEB 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM SNOW NW APPLETON 44.26N 88.40W
02/10/2015 M1.5 INCH OUTAGAMIE WI PUBLIC
MDT BURST LAST 1/2 HOUR.
0840 PM SNOW CHILTON 44.03N 88.16W
02/10/2015 M1.0 INCH CALUMET WI EMERGENCY MNGR
&&
SACLocal storm report, Feb 10, 8:46 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
846 PM CST TUE FEB 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM SNOW ASHWAUBENON 44.46N 88.08W
02/10/2015 M1.0 INCH BROWN WI OFFICIAL NWS OBS
MDT BURST CONTINUES.
&&
SACSpecial weather statement, Feb 10, 9:03 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST TUE FEB 10 2015 WIZ020-021-031-037>040-045-048>050-074-110600- MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 903 PM CST TUE FEB 10 2015 ...HEAVY SNOW AFFECTING PARTS OF NORTHEAST AND EAST CENTRAL WISCONSIN... SNOW...HEAVY AT TIMES WITH RATES UP TO AN INCH AN HOUR...WILL CONTINUE ACROSS PARTS OF EAST CENTRAL AND NORTHEAST WISCONSIN THROUGH ABOUT MIDNIGHT. TOTAL ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED OVER MUCH OF THE AREA. AFTER THE HEAVIER SNOW TAPERS OFF...A MIX OF LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE OVERNIGHT. VISIBILITIES AS LOW AS A HALF MILE...AND SNOW COVERED ROADS...WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT...SO MOTORISTS SHOULD USE CAUTION. WIZ013-022-073-110600- NORTHERN MARINETTE-DOOR-SOUTHERN MARINETTE- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 903 PM CST TUE FEB 10 2015 ...SNOW WILL INCREASE AND BECOME HEAVY AT TIMES OVER FAR NORTHEAST WISCONSIN LATE THIS EVENING... SNOW...HEAVY AT TIMES WITH RATES UP TO AN INCH AN HOUR...WILL DEVELOP ACROSS FAR NORTHEAST WISCONSIN LATE THIS EVENING. THE SNOW WILL CONTINUE INTO EARLY WEDNESDAY MORNING BEFORE TAPERING OFF. TOTAL ACCUMULATIONS OF 2 TO 3 INCHES ARE EXPECTED OVER MUCH OF THE AREA. AFTER THE HEAVIER SNOW TAPERS OFF...A MIX OF LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE OVERNIGHT. VISIBILITIES AS LOW AS A HALF MILE...AND SNOW COVERED ROADS...WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT...SO MOTORISTS SHOULD USE CAUTION. WIZ005-010>012-018-019-030-035-036-110600- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 903 PM CST TUE FEB 10 2015 ...SNOW AND FREEZING DRIZZLE WILL AFFECT TRAVEL CONDITIONS OVERNIGHT... LIGHT SNOW...MIXED WITH FREEZING DRIZZLE AT TIMES...WILL CONTINUE ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MOST OF THE NIGHT. MOST PLACES SHOULD SEE TOTAL ACCUMULATIONS OF 1 TO 2 INCHES...THOUGH LOCAL HIGHER AMOUNTS ARE POSSIBLE. SNOW COVERED ROADS WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS TONIGHT...SO MOTORISTS SHOULD USE CAUTION. KIECKBUSCH
Local storm report, Feb 10, 9:09 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST TUE FEB 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM SNOW WAUSAU 44.96N 89.63W
02/10/2015 M1.5 INCH MARATHON WI BROADCAST MEDIA
WSAW TV-7. A BRIEF PERIOD OF FREEZING DRIZZLE SINCE 6 PM.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:37 AM CST | Winter Weather Advisory | GRB | Vilas | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.